# SDR USAA2011080200008

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 31,320 hours, 12,481 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 4204
- Condition: Low Pressure
- Location: Door
- Part time: 31,320 hours, 12,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW.  SERVICED FORWARD RIGHT DOOR EMERGENCY CYLINDER ACCUMULATOR TO PROPER PRESSURE PER AIRBUS MAINTENANCE MANUAL 52-10-00.
